MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. MICROTEK; MICROSCOPE DRAPE

MICROTEK DOMINICANA, S.A. MICROTEK; MICROSCOPE DRAPE
Model Number AR8033650
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that microscope drape was opened to the field.As scrub tech was picking up supplies and organizing she found a hair stuck inside the microscope drape.This was immediately removed and operating room team broke down the sterile field because of possible contamination.No patient injury, infection, or complications were reported.

Brand Name
MICROTEK
Common Device Name
MICROSCOPE DRAPE
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana, la romana
DR 
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key17762162
Report Number8043817-2023-00011
Device Sequence Number12454530
Product Code PUI
UDI-Device Identifier00748426092437
UDI-Public00748426092437
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberAR8033650
Device Lot Number1442LR1200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date09/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown